# SDR CA140630015

- Difficulty date: June 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 45,168 hours
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) SUBSEQUENT TO TAKEOFF, THE FLIGHT CREW POSITIONED ENGINES FROM TAKEOFF MODE TO CLIMB SETTINGS.  UPON THE INITIAL TRANSIENT POWER CHANGE, FLIGHT OBSERVED NR 1 ENGINE TORQUE INDICATION WENT TO "ZERO" WITH A SLIGHT POWER CHANGE. THE FLIGHT CREW ELECTED TO SHUTDOWN AND SECURE NR 1 ENGINE AND RETURN TO DEPARTURE WHERE AN UNEVENTFUL LANDING TOOK PLACE.  INVESTIGATION ON-GOING.
